Integral inequalities for functions satisfying certain convexity conditions

Document Type : Review articles


1 Akdeniz University, Vocational School of Technical Sciences, Antalya, Turkey

2 Akdeniz University, Faculty of Education, Antalya, Turkey


In this article, some integral equations are obtained and based on these integral equations, new integral inequalities are obtained for convex functions that satisfy certain convexity conditions.


Volume 14, Issue 1
January 2023
Pages 1063-1069
  • Receive Date: 28 October 2021
  • Revise Date: 12 December 2021
  • Accept Date: 15 December 2021